Complutense University Library

Extensions of multilinear operators and Banach space properties


Villanueva, Ignacio and Gutiérrez, Joaquín M (2003) Extensions of multilinear operators and Banach space properties. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 133 (3). pp. 549-566. ISSN 0308-2105


Official URL:


A new characterization of the Dunford-Pettis property in terms of the extensions of multilinear operators to the biduals is obtained. For the first time, multilinear characterizations of the reciprocal Dunford-Pettis property and Pelczynski's property (V) are also found. Polynomial and holomorphic versions of these properties are given as well.

Item Type:Article
Uncontrolled Keywords:Weakly continuous-mappings; Dunford-Pettis property; Analytic-functions; disk algebra; H-infinity; Polynomials
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:12361
Deposited On:07 Mar 2011 11:16
Last Modified:06 Feb 2014 09:23

Repository Staff Only: item control page